# SDR ERAA081151

- Difficulty date: September 25, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300104
- Part serial: A468
- Condition: Cracked
- Location: Main Rotor
- Part time: 9,428 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT ONE SKIN CRACK.  INSPECTED, PERFORMED 2500 HOUR INSPECTION; REPLACED CENTER AND INBOARD TRIM TAB AND REPAIRED SKIN ON UPPER SURFACE AT STA 135 AND STA 104 TO STA  111.   REPLACED ROOT TAPE.  REFINISHED.   APPLIED HIGH VIS PER CUSTOMER REQUIREMENT;  STATIC BALANCED
